Programme for Collaborative Workshop in Immunotox Research

Venue: Comwell Køge Strand, Strandvejen 111, 4600 Køge, Denmark

Date: 15th-16th of May 2024

DAY 1, May 15th

12:00-13:00	Lunch
13:00-13:05	Welcome Inge Marie Svane, Professor, MD, CCIT-DK, Herlev Hospital
Session 1: CI	inical research areas in immunotox (30 min including discussion)
13:05-13:30	Clinical trials in immunotox Inge Noringriis, PhD-stud., MD, CCIT-DK, Herlev Hospital
13:30-14:00	Real-world data and QoL Christina Ruhlmann, Associate professor, MD, OUH
14:00-14:30	Coffee break
Session 2: Cu	urrent translation research areas in immunotox (30 min including discussion)
14:30-15:00	Biomarkers of immunotox Anders Kverneland, post-doc, MD, CCIT-DK, Herlev Hospital
15:00-15:30	Cellular mechanisms of immunotox Benedetta Albieri, PhD-stud., CCIT-DK, Herlev Hospital
15:30-16:00	T-cell cross-reactivity as an underlying mechanism of immune-mediated toxicities Amalie Bentzen, post-doc, UCL Cancer Institute
16:00-16:30	Break and early check-in
Session 3: Au	itoimmune research and perspectives to immunotox (45 min including discussion)
16:30-17:15	Overlapping mechanisms between autoimmunity, inflammation, and immunotoxicity <i>Claus Nielsen, Professor, MD, Centre for Inflammation and Metabolism, Rigshospitalet</i>
17:15-18:00	B-cell involvement in autoimmune inflammation Søren Degn, Associate professor, Dept. of biomedicine, AUH
18:30	Dinner and networking



NATIONAL CENTER FOR CANCER IMMUNE THERAPY

DEPARTMENT OF ONCOLOGY





Programme for Collaborative Workshop in Immunotox Research

Venue: Comwell Køge Strand, Strandvejen 111, 4600 Køge, Denmark

Date: 15th-16th of May 2024

DAY 2, May 16th

7:30-8:30	Breakfast (and check out)
8:30-8.40	Welcome Inge Marie Svane, Professor, MD, CCIT-DK, Herlev Hospital
Session 1: Bi	obanks and ongoing clinical trials in immunotox (20 min including discussion)
8:40-9:00	CCIT Immuntox biobank Joel Jörn, PhD-student, MD, CCIT-DK, Herlev Hospital
9:00-9:20	ICiTox- data and biobank OUH Helene Broch Tenstad, PhD-stud., MD, Dept. Of Rheumatology, Odense University Hospital
9.20-9.40	ICi-Info: Immunotherapy and Tailored Education for Patients with Cancer and Their Caregivers Camilla Skov Rothausen, PhD-stud., Dept. Of Oncology, Odense University Hospital
9:40-10:00	Faecal microbiota transplantation for immune checkpoint inhibitor-mediated diarrhea/colitis Trine Lindstrøm Laursen, Research assistant, Dept. of Gastroenterology, Aarhus University Hospital
10:00-10:20	Vedolizumab for Immune Mediated Colitis (VEICO) Emilie Kristine Dahl, PhD-stud., MD, Dept. of Gastroenterology, Herlev Hospital
10:20-10:50	Coffee break
Session 2: Tr	anslational research in immunotox (20 min including discussion)
10:50-11:10	Plasma proteomics for biomarker discovery Anders Kverneland, post-doc, MD, CCIT-DK, Herlev Hospital
11:10-11:30	Immune monitoring of immunotox with flowcytometry Marta Velasco, PhD-stud., CCIT-DK, Herlev Hospital
11:30-11:50	Multiplex immunostaining Rikke Holmstrøm, PhD-stud., MD, CCIT-DK, Herlev Hospital
11:50-12:00	Closing remarks and goodbye Inge Marie Svane, Professor, MD, CCIT-DK, Herlev Hospital
12:00-13:00	Lunch
13:00	End of seminar



NATIONAL CENTER FOR CANCER IMMUNE THERAPY DEPARTMENT OF ONCOLOGY



